5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 6752 | OA
Avni, Guy, et al. “Infinite-Duration Bidding Games.” Journal of the ACM, vol. 66, no. 4, 31, ACM, 2019, doi:10.1145/3340295.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2017 | Conference Paper | IST-REx-ID: 950 | OA
Avni, Guy, et al. Infinite-Duration Bidding Games. Vol. 85, 17, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, doi:10.4230/LIPIcs.CONCUR.2017.21.
View | Files available | DOI | arXiv
 
[3]
2016 | Journal Article | IST-REx-ID: 1380 | OA
Chonev, Ventsislav K., et al. “On the Complexity of the Orbit Problem.” Journal of the ACM, vol. 63, no. 3, 23, ACM, 2016, doi:10.1145/2857050.
View | DOI | Download Preprint (ext.)
 
[2]
2016 | Conference Paper | IST-REx-ID: 1389 | OA
Chonev, Ventsislav K., et al. “On Recurrent Reachability for Continuous Linear Dynamical Systems.” LICS ’16, IEEE, 2016, pp. 515–24, doi:10.1145/2933575.2934548.
View | DOI | Download Preprint (ext.)
 
[1]
2016 | Conference Paper | IST-REx-ID: 1069 | OA
Chonev, Ventsislav K., et al. On the Skolem Problem for Continuous Linear Dynamical Systems. Vol. 55, 100, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik, 2016, doi:10.4230/LIPIcs.ICALP.2016.100.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 6752 | OA
Avni, Guy, et al. “Infinite-Duration Bidding Games.” Journal of the ACM, vol. 66, no. 4, 31, ACM, 2019, doi:10.1145/3340295.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2017 | Conference Paper | IST-REx-ID: 950 | OA
Avni, Guy, et al. Infinite-Duration Bidding Games. Vol. 85, 17, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, doi:10.4230/LIPIcs.CONCUR.2017.21.
View | Files available | DOI | arXiv
 
[3]
2016 | Journal Article | IST-REx-ID: 1380 | OA
Chonev, Ventsislav K., et al. “On the Complexity of the Orbit Problem.” Journal of the ACM, vol. 63, no. 3, 23, ACM, 2016, doi:10.1145/2857050.
View | DOI | Download Preprint (ext.)
 
[2]
2016 | Conference Paper | IST-REx-ID: 1389 | OA
Chonev, Ventsislav K., et al. “On Recurrent Reachability for Continuous Linear Dynamical Systems.” LICS ’16, IEEE, 2016, pp. 515–24, doi:10.1145/2933575.2934548.
View | DOI | Download Preprint (ext.)
 
[1]
2016 | Conference Paper | IST-REx-ID: 1069 | OA
Chonev, Ventsislav K., et al. On the Skolem Problem for Continuous Linear Dynamical Systems. Vol. 55, 100, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik, 2016, doi:10.4230/LIPIcs.ICALP.2016.100.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed